Translator Disclaimer
November 2007 Absolutely continuous invariant measures for expansive diffeomorphisms of the 2-torus
Michihiro Hirayama, Naoya Sumi
Hiroshima Math. J. 37(3): 491-517 (November 2007). DOI: 10.32917/hmj/1200529814

Abstract

The aim of this paper is to establish an equivalent criterion for certain expansive diffeomorphisms of the 2-torus to admit an invariant Borel probability measure that is absolutely continuous with respect to the Riemannian volume. Our result is closely related to the well known Livšic-Sinai theorem for Anosov diffeomorphisms.

Citation

Download Citation

Michihiro Hirayama. Naoya Sumi. "Absolutely continuous invariant measures for expansive diffeomorphisms of the 2-torus." Hiroshima Math. J. 37 (3) 491 - 517, November 2007. https://doi.org/10.32917/hmj/1200529814

Information

Published: November 2007
First available in Project Euclid: 17 January 2008

zbMATH: 1145.37020
MathSciNet: MR2376730
Digital Object Identifier: 10.32917/hmj/1200529814

Subjects:
Primary: 37C40, 37D20, 37D25

Rights: Copyright © 2007 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.37 • No. 3 • November 2007
Back to Top